# SDR CHQA200900141

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 17,244 hours, 13,950 cycles
- Engine: Ge CF343B1
- Engine time: 16,688 hours, 13,363 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5512, SDF TO CLE.  AT FL220 THE CREW RECEIVED A DISPLAY COOL MESSAGE ON EICAS.  THE QRH WAS FOLLOWED AND IT WAS DECIDED TO DIVERT TO IND, WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE SYSTEM ON MEL AND THE AIRCRAFT CONTINUED ON THE STANDBY SYSTEM.  THE MEL WAS CLEARED IN CLE WHEN MAINTENANCE CLEANED DEBRIS FROM THE DISTRIBUTION DUCTS AND THE DISPLAY COOLING SYSTEM OPERATED NORMALLY.
